Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Irreducible operators whose spectra are spectral sets

Robert Olin and James E. Thomson

Vol. 91 (1980), No. 2, 431–434
Abstract

In this note those compact subsets of the plane that are the spectra of irreducible subnormal operators are characterized.

Mathematical Subject Classification 2000
Primary: 47A25
Secondary: 46J15, 47B20
Milestones
Received: 10 October 1979
Published: 1 December 1980
Authors
Robert Olin
James E. Thomson